# SDR DXTA200803168

- Difficulty date: July 10, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- System (JASC): 2800 · Aircraft Fuel System
- Part: Seal
- Condition: Worn
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FUELING ON THE GROUND FUEL LEAKED OUT OF LT TANK OVERFLOW VENT AND AMBER CAS WING TANK O FULL L CAME ON APPROX 20 GALS OF FUEL LEAKED OUT ON RAMP.   REMOVED AND REPLACED L/H OUTBOARD WING FLOAT VALVE DUE TO STICKING. ALSO REMOVED SURGE LINE FLAPPER VALVE P/N 9914475-1 AND INSTALLED P/N 9914475-1 DUE TO WORN SEAL. OPERATIONAL CHECKS GOOD ON REFUEL IAW CE750 MM CHAP 28-10-04
